# SDR DALA2015090705518

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 68,559 hours, 30,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON DOOR STOP FITTING, ON OPEN HOLE CRACK POSITION 3 OCLOCK IN PASSENGER CABIN.  LOCATION INBD SIDE LOWER POSITION FRAME 68 AND STR 22R.  PERFORMED REPAIR ON DOOR STOP FITTING AND FRAME 68 LOCATED ON LOWER POSITION FWD FACE AT LEVEL OF STR 22R, AFT PAX CABIN IAW SRM 53-41-12, PARAGRAPH 5.C, FIG 203, SHEET 1, 2 AND 3.
